# SDR AALA20111007TUL03

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 63,144 hours, 26,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT SIDE CRACK IN SKIN AT FASTENER HOLE STATION 1380 JUST ABOVE LONGERON 14 RIGHT.  INSTALLED DOUBLER PER SRM 53-01-00 AND AARD 53-30-00-02.
